# SDR DALA1204793718

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 37,991 hours, 15,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A111626
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8 CRACKED AT STA 400-420.  REPAIRED IAW ERA 498930-14AD ORIG.
